# SDR DALA2023061204750

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 113,201 hours, 16,676 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0189 - DIV - TO SLC DUE TO FO'S PITOT HEAT INOP. CORRECTIVE ACTION: REPLACED FAULTING PITOT PROBE. OPS CHECKS GOOD.(4117326)
